# SDR CALA2013082990846

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 91,043 hours, 10,708 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 105
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WILL NOT TEST.  FOUND MESSAGE 34010.  REPLACED WEATHER RADAR CONTROL PANEL, IAW FIM & AMM. SYSTEM CHECKED GOOD.
